# SDR FDEA2020071041327

- Difficulty date: June 24, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154502
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT BORE   BUSHING FOUND WORN. WORN BUSHING AT RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING   SIDE) PIVOT BORE REMOVED AS PER MD-11 CMM20-10-7 AND FOUND LUG HOLE WITHIN LIMIT AS   PER MD-11 CMM57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM57-44-07 AND EA.#:1-5750-T0354716 P1 STEP 1.F.(1) AND STEP 1.F.(3) . TITLE: WINGS-  FLIGHT SURFACES-RIGHT HAND WING-INBOARD FLAP -OUTBOARD FORWARD HINGE (WING   SIDE) REPAIR-PSE 57.55.01.1-ALTERNATE METHOD. REFER TO WRI:57509346 FOR WORK   DETAIL. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
